Can xanax make you feel crazy and ill all over .i was taking off ativan and put on xanax no taper aand its been a month and i feel like im losing it almost like i have vibrations in my chest lots of fear tight muscles and dr wont switch me back to ativan i kinda feel like im burning its wierd could it be withdrawls after a month of being off ativan
What I am not understanding is why your doctor would switch you from on short acting benzo to another????
In my opinion, you should go to a different DR, because if your going to need to be on a benzo like that, then you should be switched to a longer lasting "preventative" benzo like klonopin, or valium.
And yes, I believe its probably being switched without a taper, and just the fact of Xanax probably making you feel like that.
Xanax in my thoughts is worthless, compared to Klonopin because Klonopin now makes quick release pills that work just as fast from what I hear.
Ive never heard anything good about xanax, besides from Addicts just looking to get high....or I mean low. lol
I have been on xanax for almost ten years and if I stop taking them for 2 days, yes I feel as if I'm losing my mind, I wish I would have known the effects in the long term when my Dr put me on these. They don't tell u that side. So you are not alone
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.